# SDR DALA2020122410422

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,402 hours, 22,179 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKS ON THE INTERNAL RIB IN THE LEFT HORIZONTAL STABILIZER HSS 92.7.  THE RIB WAS REPAIRED IAW SRM 55-10-09, REP 4, AND SRM 51-40-02.
